Translator Disclaimer
November 1992 A stability criterion for biorthogonal wavelet bases and their related subband coding scheme
Albert Cohen, Ingrid Daubechies
Duke Math. J. 68(2): 313-335 (November 1992). DOI: 10.1215/S0012-7094-92-06814-1
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.68 • No. 2 • November 1992
Back to Top